# SDR N6WA20140224001

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 23,902 hours, 16,938 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insulator
- Condition: Out Of Position
- Location: Bleed Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING.  FOUND BLEED LOOP INSULATOR ROTATED & LOOP CONTACTING CLAMP.  REPOSITIONED INSULATOR & LOOP AS REQUIRED.  CREW RAN ENGINES AT CRUISE POWER, NO FAULTS FOUND IAW CRJ700 AMM 36-21-00.
